Discussions By Condition: Mental conditions

Allergic reaction or hallucination? help!

Posted In: Mental conditions 0 Replies
  • Posted By: Anonymous
  • January 3, 2010
  • 07:16 PM


I've been on bupropion for several weeks now to treat my depression. i was then subcribed naproxen and metronidazole, for having a peroid that has lasted 4 weeks now. I'm 5'8 female and weigh 128.

I was told that it was safe to take all of them. the next day when i did, a few hours later i started to feel weird. My body felt like my bones where deteriorating and were on fire. I was in panic and felt like i could not swallow, after a few hours it went away.

I then stoped the medication until I was going to see my Dr... The next day I smoked cannibas (I've been a regular pot smoker for a few years now), and then started to hallucinat. I first felt like there were tiny bugs crawling all over my body under my skin. Then it turned into a couple large bugs crawing under my arm and shoulder moving my bones out of place.. It then felt as if there were pockets of air under my skin on my arm. my bones felt like they were moving around. and I tought it was real. The most scariest thing of my life. After a few hours it went away. Could it be I have had an allergic reaction to all the drugs?

thanks, A

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?